Von Neumann algebra preduals satisfy the linear biholomorphic property

Peralta Antonio M. and Stachó László: Von Neumann algebra preduals satisfy the linear biholomorphic property.
MATHEMATICA SCANDINAVICA, 118 (2). pp. 277-284. ISSN 0025-5521 (2016)

[thumbnail of StachoL_2498586.pdf] Text
StachoL_2498586.pdf - Accepted Version
Restricted access: Registered users only

Download (299kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: MATHEMATICA SCANDINAVICA
Date: 2016
Volume: 118
Number: 2
Page Range: pp. 277-284
ISSN: 0025-5521
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2498586
DOI azonosító: https://doi.org/10.7146/math.scand.a-23689
Date Deposited: 2020. Nov. 16. 08:16
Last Modified: 2020. Nov. 16. 08:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19897

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year